Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Clot or a burst in vein a in palm, reddish and swollen, iced. Still tender, took Avonex. Reasons ?

It appeared that a vein in my palm got a clot of some sort or burst. There was no trauma to the hand. Suddenly I had pain. Only ice calmed the pain a little. There was redness and swelling then bluish purplish bruising . It went down somewhat the next day but still have a purple bruise and tenderness to the touch. I am 45 and have MS (mild). On Avonex but no other meds. Otherwise healthy and not overweight .
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The sudden appearance of a small hematoma in the pain associated with pain is usually due to a capillary bleeding. Since there is no history of injury to the area, you need to get your coagulation profile evaluated to find out any abnormality.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor